# SDR 20000503SH045

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REPAIR AT RT WING LEADING EDGE, STA XIS 188 BY REMOVAL OF DAMAGE AND INSTALLATION OF FILLER, INTERNAL DOUBLER AND EXTERNAL DOUBLER (EIA ECRA 940-57 (044-2).  (X)
